# SDR MASA20220324119

- Difficulty date: March 24, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 43,484 hours, 34,205 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: CC67014500967
- Part serial: NA
- Condition: Dented
- Location: Lh Wing Fs235.96
- Part time: 43,484 hours, 34,205 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS FOUND AFFECTING THE SKIN THE LOWER SKIN ON LEFT OUTBOARD FLAP ALONG THE AFT EDGE. .PERFORMED A PERMANENT REPAIR IAW CRJ900 SRM 57-52-01, FIGURE 57-53-01-001-001-A01, ITEM 3. DEFECT LOCATION: LH WING, FS235.96-245.84
